# SDR DALA2023012400578

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 9,398 hours, 1,123 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Inoperative
- Location: Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 DOORS 3L, 3R SLIDE ICE PROTECTION HEATERS INOP. CORRECTIVE ACTION: FAULT FOR IPCU 16DS NO LONGER ACTIVE. PERFORMED BITE TEST. NO RELATED FAULTS.
